MathSciNet Relay Station
MathSciNet bibliographic data
MR756188 (86a:46068) 46K05 (46K10)
Sebestyén, Z. On representability of linear functionals on $\sp{\ast} $-algebras. Period. Math. Hungar. 15 (1984), no. 3, 233–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement